# SDR HNAA2020081700247

- Difficulty date: August 15, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 46,437 hours, 44,005 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DECK HAZY WITH PLASTIC SMELL ON CLIMB OUT BUT NO SMOKE. MAINTENANCE: DISPLACED POWER DISTRIBUTION AND RELAY PANELS IN FLIGHT DECK FOR INSPECTION, DETAILED VISUAL RE-INSTALLED ALL PANELS. DISPLACED GLARESHIELD FOR VISUAL INSP. RESECURED GLARESHIELD. RAN APU ENG 1 AND ENG 2 EACH BLEED AIR SYSTEM FOR GREATER THAN 30 MINS. NO DEFECTS OR ODORS DETECTED. HIGH POWER RUN.
